# SDR UALA2011092905283

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 33,511 hours, 14,678 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Rod
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PERFORMANCE DETERIORATION.  UPON APU REMOVAL AND FIRE WALL INSPECTION FOUND BAD ROD END AT LEFT UPPER OUTBD POSITION.  REPLACED ROD ASSY.
